Title: A sensitivity analysis of two multivariate response models
Authors: Lesaffre, Emmanuel ×
Verbeke, Geert
Molenberghs, Geert #
Issue Date: 1994
Publisher: North-Holland Pub. Co.
Series Title: Computational Statistics & Data Analysis vol:17 pages:363-391
ISSN: 0167-9473
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
4.pdf Published 1801KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science